Universidad Complutense de Madrid
E-Prints Complutense

Large sample inference from G/G/1 retrial queues

Impacto

Downloads

Downloads per month over past year



Rodrigo Fernández, Antonio (1994) Large sample inference from G/G/1 retrial queues. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 21, 1994, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

1MB

Official URL: http://eprints.ucm.es/26639/




Abstract

We consider a general G/G/1 retrial queue where retrials can be non Markovian. We obtain asymptotically Gaussian consistent estimators for an unknown k-dimensional parameter assuming that the distribution functions of the variables involved are known. We consider distinct levels of information which can be interpreted as different disciplines of service. We analyze the problem of impatient customers in a G/G/1 queue as a particular case. We also give some explicit estimators for Markovian queues.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:G/G/1 retrial queue; Maximun likelihood estimation; General retrials.
Subjects:Sciences > Mathematics
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1994
Number:21
ID Code:26639
Deposited On:11 Sep 2014 14:08
Last Modified:01 Jul 2015 12:21

Origin of downloads

Repository Staff Only: item control page